Quotation Berger, Ulrich. 2012. Non-algebraic convergence proofs for continuous-time fictitious play. Dynamic Games and Applications 2 (1), 4-17.


RIS


BibTeX

Abstract

In this technical note we use insights from the theory of projective geometry to provide novel and non-algebraic proofs of convergence of continuous-time fictitious play for a class of games. As a corollary we obtain a kind of equilibrium selection result, whereby continuous-time fictitious play converges to a particular equilibrium contained in a continuum of equivalent equilibria for symmetric 4x4 zero-sum games.

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Dynamic Games and Applications
Citation Index SCI
Language English
Title Non-algebraic convergence proofs for continuous-time fictitious play
Volume 2
Number 1
Year 2012
Page from 4
Page to 17
Reviewed? Y
URL http://www.springerlink.com/content/d3g31156103821t1/
DOI http://dx.doi.org/10.1007/s13235-011-0033-4

Associations

People
Berger, Ulrich (Details)
Organization
Institute for Analytical Economics IN (Details)
Google Scholar: Search